# SDR REXA2013042100752

- Difficulty date: April 21, 2013
- Submitted: April 22, 2013
- Operation: Air carrier
- Aircraft: N200PQ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15200
- Aircraft time: 10,694 hours, 7,550 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Battery
- Condition: Discharged
- Location: Flashlight
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FLIGHT ATTENDANT REPORTS FORWARD FLASHLIGHT NOT TESTING.  REMOVED AND REPLACED FORWARD EMERGENCY FLASHLIGHT BATTERY AND OPERATIONS CHECKED GOOD PER CRJ-900 CMM 25-60-11.
